Conserved Quantities and Symmetries Related to Stochastic Dynamical Systems
No abstract is available for this item.
Volume (Year): 51 (1999)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Samuelson, Paul A., 1972. "The general saddlepoint property of optimal-control motions," Journal of Economic Theory, Elsevier, vol. 5(1), pages 102-120, August.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:51:y:1999:i:4:p:779-802. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.